Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Differentiable restrictions of real functions


Author: Jack B. Brown
Journal: Proc. Amer. Math. Soc. 108 (1990), 391-398
MSC: Primary 26A24
DOI: https://doi.org/10.1090/S0002-9939-1990-0987607-1
MathSciNet review: 987607
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some new theorems about differentiable, continuously differentiable, or highly differentiable restrictions of continuous and measurable real functions are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A24

Retrieve articles in all journals with MSC: 26A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0987607-1
Keywords: Differentiable restrictions, $ {C^\infty }$, perfect set
Article copyright: © Copyright 1990 American Mathematical Society